Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Multiple critical points of perturbed symmetric functionals


Author: Paul H. Rabinowitz
Journal: Trans. Amer. Math. Soc. 272 (1982), 753-769
MSC: Primary 35J60; Secondary 35B20, 49B50, 58E05
MathSciNet review: 662065
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Variational problems which are invariant under a group of symmetries often possess multiple solutions. This paper studies the effect of perturbations which are not small and which destroy the symmetry for two classes of such problems and shows how multiple solutions persist despite the perturbation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J60, 35B20, 49B50, 58E05

Retrieve articles in all journals with MSC: 35J60, 35B20, 49B50, 58E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0662065-5
PII: S 0002-9947(1982)0662065-5
Article copyright: © Copyright 1982 American Mathematical Society